No Cover Image

Journal article 688 views

Stability of representations of effective partial algebras / Jens Blanck, Viggo Stoltenberg-Hansen, John Tucker

Mathematical Logic Quarterly

Swansea University Authors: Jens Blanck, John Tucker

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/malq.200910133

Published in: Mathematical Logic Quarterly
Published: 2011
URI: https://cronfa.swan.ac.uk/Record/cronfa7204
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:57:34Z
last_indexed 2018-02-09T04:35:07Z
id cronfa7204
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7204</id><entry>2012-02-23</entry><title>Stability of representations of effective partial algebras</title><swanseaauthors><author><sid>704f3ce6b65d931e1a86a03e9e30d639</sid><ORCID>0000-0001-9656-1352</ORCID><firstname>Jens</firstname><surname>Blanck</surname><name>Jens Blanck</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>431b3060563ed44cc68c7056ece2f85e</sid><ORCID>0000-0003-4689-8760</ORCID><firstname>John</firstname><surname>Tucker</surname><name>John Tucker</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SCS</deptcode><abstract></abstract><type>Journal Article</type><journal>Mathematical Logic Quarterly</journal><volume></volume><journalNumber></journalNumber><paginationStart></paginationStart><paginationEnd/><publisher/><placeOfPublication/><issnPrint/><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2011</publishedYear><publishedDate>2011-12-31</publishedDate><doi>10.1002/malq.200910133</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Computer Science</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SCS</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:48.0000000</Created><path><level id="1">College of Science</level><level id="2">Computer Science</level></path><authors><author><firstname>Jens</firstname><surname>Blanck</surname><orcid>0000-0001-9656-1352</orcid><order>1</order></author><author><firstname>Viggo</firstname><surname>Stoltenberg-Hansen</surname><order>2</order></author><author><firstname>John</firstname><surname>Tucker</surname><orcid>0000-0003-4689-8760</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7204 2012-02-23 Stability of representations of effective partial algebras 704f3ce6b65d931e1a86a03e9e30d639 0000-0001-9656-1352 Jens Blanck Jens Blanck true false 431b3060563ed44cc68c7056ece2f85e 0000-0003-4689-8760 John Tucker John Tucker true false 2012-02-23 SCS Journal Article Mathematical Logic Quarterly 31 12 2011 2011-12-31 10.1002/malq.200910133 COLLEGE NANME Computer Science COLLEGE CODE SCS Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:48.0000000 College of Science Computer Science Jens Blanck 0000-0001-9656-1352 1 Viggo Stoltenberg-Hansen 2 John Tucker 0000-0003-4689-8760 3
title Stability of representations of effective partial algebras
spellingShingle Stability of representations of effective partial algebras
Jens, Blanck
John, Tucker
title_short Stability of representations of effective partial algebras
title_full Stability of representations of effective partial algebras
title_fullStr Stability of representations of effective partial algebras
title_full_unstemmed Stability of representations of effective partial algebras
title_sort Stability of representations of effective partial algebras
author_id_str_mv 704f3ce6b65d931e1a86a03e9e30d639
431b3060563ed44cc68c7056ece2f85e
author_id_fullname_str_mv 704f3ce6b65d931e1a86a03e9e30d639_***_Jens, Blanck
431b3060563ed44cc68c7056ece2f85e_***_John, Tucker
author Jens, Blanck
John, Tucker
author2 Jens Blanck
Viggo Stoltenberg-Hansen
John Tucker
format Journal article
container_title Mathematical Logic Quarterly
publishDate 2011
institution Swansea University
doi_str_mv 10.1002/malq.200910133
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Computer Science{{{_:::_}}}College of Science{{{_:::_}}}Computer Science
document_store_str 0
active_str 0
published_date 2011-12-31T03:20:15Z
_version_ 1718093469611720704
score 10.843154